# SDR FDEA200812025038

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 25,937 hours, 17,142 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65249661
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER ANGLE FALSE SPAR AT SPOILER NR 8 RT WING.  REMOVED SPAR DOUBLER & INBD WEB SECTION IAW SRM 51-30-2.  FABBED NEW DOUBLER IAW SRM 51-30-2 & DWG NR SR 27-57-038 REV C.  FABBED NEW INBD WEB SECTION IAW DWG NR SR 27-57-038 REV C & SRM 51-30-2.  FABBED 2 ANGLES IAW DWG NR SR 27-57-038 REV C & 51-30-5.  HEAT TREATED NEW DOUBLER & HEAT TREATED NEW ANGLES IAW NDTM PT 6 51-00-00 FIG 20 & ER 2-37153-801 REV A.  CUT LOWER SECTION IAW DWG NR SR27-57-038 REV C.  FABBED INBD LOWER SECTION IAW DWG NR SR 27-57-038 REV C & SRM 51-30-5.  FABBED NEW STRAP IAW DWG NR SR 27-57-038 REC C & SRM 51-30-5.  TREATED PRIMED REPAIR PART IAW SRM 51-10-2 & INSTALLED REPAIR PART IAW DWG NR SR27-57-038 REV C.
